3 pills a day on average for 18 months.
Possibly kidney damage so might want to have blood work done to make sure you are still okay. Also withdrawl damage how long has it been since you stopped taking them? because its been so long that you have been taking it i have no doubt in my mind withdrawl is a great possibility. When or if this does occur we are here for you too my friend. You will feel flu&cold like symptoms,RLS leg pain,alot of sweating,nausea, and diahrea this is just to name a few i probably missed something but we will get to that if you are interested in discussing this also. Have a good day hope this was helpful michelle.
There should be no physical long term damage from this drug at that does. It is a low dose. However, I doubt it is still doing anything for you, as after using this drug for so long, it completely looses its effectiveness.
Try ibuprofen instead, or see your doctor for a upward dose adjustment if you do need it and it has lost its effect.
At this dosage, withdrawal symptoms should be minimal. When going off the drug, taper it.
For example, go from three a day to two a day for 3 to 5 days, then one a day for five days, then 1/2 table for 2-3 days, then stop. If you do this, most likely you will have no withdrawal at all.
I am an MD toxicologist.
If this answer is helpful to you, please indicate such.
I have researched this medication extensively. No where did it mention it is safe to stop taking this medication abruptly. Always check with your doctor should you wish to cease taking this medication. Also, depending on your overall health and other factors, only your doctor can access the damages (if any) regarding long term use. Always be on the safe side and check with your personal physician.
My best wishes,
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 11 Jul 2010 • 1 answer
Posted 3 Jun 2012 • 3 answers
Posted 16 Mar 2015 • 1 answer
Posted 17 May 2017 • 1 answer
Posted 18 Jul 2017 • 0 answers